# SDR ASAA2016051216705

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 12,734 hours, 4,084 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407512
- Condition: Failed
- Location: Cabin Temp
- Part time: 12,731 hours, 4,081 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  RIGHT PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE OF BOTH PTC, NR 1 HAD STANDBY PACK FAULT AND WOULD NOT RESET REF FIM 21-63, TASK 801 AND 802.  REPLACED NR 1 PTC IAW AMM 21-61-20, OPS CHECKED NORMAL.  ACCOMPLISHED BITE WITH NO FURTHER FAULTS, AFTER RUNNING PACK FOR 20 MINS.  ALL GROUND FUNCTIONAL TESTS PASS.
